< Terug naar vorige pagina

Publicatie

Wave fronts via Fourier series coefficients

Tijdschriftbijdrage - Tijdschriftartikel

Motivated by the product of periodic distributions, we give a new description of the wave front and the Sobolev-type wave front of a distribution $f\in\mathcal{D}'(\mathbb{R}^{d})$ in terms of Fourier series coefficients.
Tijdschrift: Publications de l'Institut Mathématique
ISSN: 0350-1302
Issue: 111
Volume: 97
Pagina's: 1 - 10
Jaar van publicatie:2015
Trefwoorden:Toegepaste wiskunde, Zuivere wiskunde